RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2005, Volume 7, Number 1, Pages 51–60 (Mi vmj145)  

This article is cited in 2 scientific papers (total in 2 papers)

Nonlocal problems for a third-order equation

A. A. Kerefov, E. V. Plotnikova

Kabardino-Balkar State University

Full text: PDF file (121 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.946
Received: 08.07.2004

Citation: A. A. Kerefov, E. V. Plotnikova, “Nonlocal problems for a third-order equation”, Vladikavkaz. Mat. Zh., 7:1 (2005), 51–60

Citation in format AMSBIB
\Bibitem{KerPlo05}
\by A.~A.~Kerefov, E.~V.~Plotnikova
\paper Nonlocal problems for a third-order equation
\jour Vladikavkaz. Mat. Zh.
\yr 2005
\vol 7
\issue 1
\pages 51--60
\mathnet{http://mi.mathnet.ru/vmj145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2193481}


Linking options:
  • http://mi.mathnet.ru/eng/vmj145
  • http://mi.mathnet.ru/eng/vmj/v7/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zikirov O.S., “Boundary-value problem for hyperbolic-type equation of the third order”, Lithuanian Math. J., 47:4 (2007), 484–495  crossref  mathscinet  isi  elib  scopus
    2. O. S. Zikirov, “O razreshimosti nelokalnoi zadachi dlya giperbolicheskogo uravneniya tretego poryadka”, Sib. zhurn. chist. i prikl. matem., 16:2 (2016), 16–25  mathnet  crossref  mathscinet  zmath  elib
  • Владикавказский математический журнал
    Number of views:
    This page:201
    Full text:88
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020